MAUDE Adverse Event Report: APIFIX LTD. MINIMALLY INVASIVE DEFORMITY CORRECTION (MID-C) SYSTEM; POSTERIOR RATCHETING ROD SYSTEM

APIFIX LTD. MINIMALLY INVASIVE DEFORMITY CORRECTION (MID-C) SYSTEM; POSTERIOR RATCHETING ROD SYSTEM
Model Number MID-C 115
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 20-sep-2024 apifix was notified that patient #517 (pas #(b)(6)) had her implant removed that day.The reporter indicated that 'the removal was not for any issues; it was just because she is fully corrected and skeletally mature.
 
Additional Manufacturer Narrative
A review of the device history record confirmed that the device was manufactured and tested according to relevant procedures, and shipped according to manufacturer's specifications.On 20-sep-2024 apifix was notified that patient #517 (pas #(b)(6)) had her implant removed that day.The reporter indicated that 'the removal was not for any issues; it was just because she is fully corrected and skeletally mature.Although no allegation of deficiencies related to the identity, quality, durability, reliability, safety, effectiveness, or performance of an apifix device was received, this event involved a removal surgery.Apifix believes that subjecting a patient to another round of anesthesia and additional surgery carries inherent risks, and in an abundance of caution, apifix is reporting this as an adverse event.Explanted device is expected to be returned to manufacturer where an analysis will be conducted.Once additional relevant details become available; a supplemental report will be submitted.

Brand Name
MINIMALLY INVASIVE DEFORMITY CORRECTION (MID-C) SYSTEM
Common Device Name
POSTERIOR RATCHETING ROD SYSTEM
Manufacturer (Section D)
APIFIX LTD.
1 hacarmel street
kochav yokneam bldg
yokneam elit, 20692 07
IS  2069207
Manufacturer (Section G)
APIFIX LTD.
1 hacarmel street
kochav yokneam bldg
yokneam elit, 20692 07
IS   2069207
Manufacturer Contact
alan vaisman
1 hacarmel st.
kochav yokneam bldg
yokneam ellit, 20692-07
IS   2069207
MDR Report Key20482798
Report Number3013461531-2024-00049
Device Sequence Number4105984
Product Code QGP
UDI-Device Identifier07290018128039
UDI-Public07290018128039
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
H170001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMID-C 115
Device Catalogue NumberMUS-115-040
Device Lot NumberAF-05-01-19
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/18/2024
Supplement Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age19 YR
Patient SexFemale